# SDR AALA20111208TUL01

- Difficulty date: December 8, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 67,063 hours, 35,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED ABOVE VAULT DOOR ON 1338 BULKHEAD, LEFT NUMBER 1 DOOR.  ACCOMPLISHED DOUBLER REPAIR PER EA MD80-53-020676 AND SRM 51-70-5.
